Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 125 | 2 | 161-174
Tytuł artykułu

On the $L_1$-convergence of Fourier series

Treść / Zawartość
Warianty tytułu
Języki publikacji
Since the trigonometric Fourier series of an integrable function does not necessarily converge to the function in the mean, several additional conditions have been devised to guarantee the convergence. For instance, sufficient conditions can be constructed by using the Fourier coefficients or the integral modulus of the corresponding function. In this paper we give a Hardy-Karamata type Tauberian condition on the Fourier coefficients and prove that it implies the convergence of the Fourier series in integral norm, almost everywhere, and if the function itself is in the real Hardy space, then also in the Hardy norm. We also compare it to the previously known conditions.
Słowa kluczowe
  • Deptartment of Numerical Analysis, Eötvös L. University, Múzeum krt. 6-8, 1088 Budapest, Hungary
  • [1] B. Aubertin and J. J. F. Fournier, Integrability theorems for trigonometric series, Studia Math. 107 (1993), 33-59.
  • [2] R. Bojanic and Č. Stanojević, A class of $L^1$ convergence, Trans. Amer. Math. Soc. 269 (1982), 677-683.
  • [3] W. O. Bray and Č. Stanojević, Tauberian $L_1$-convergence classes of Fourier series II, Math. Ann. 269 (1984), 469-486.
  • [4] C. P. Chen, $L^1$-convergence of Fourier series, J. Austral. Math. Soc. Ser. A 41 (1986), 376-390.
  • [5] G. A. Fomin, A class of trigonometric series, Mat. Zametki 23 (1978), 213-222 (in Russian).
  • [6] S. Fridli, An inverse Sidon type inequality, Studia Math. 105 (1993), 283-308.
  • [7] D. E. Grow and Č. V. Stanojević, Convergence and the Fourier character of trigonometric transforms with slowly varying convergence moduli, Math. Ann. 302 (1995), 433-472.
  • [8] B. S. Kashin and A. A. Saakyan, Orthogonal Series, Nauka, Moscow, 1984 (in Russian).
  • [9] A. N. Kolmogorov, Sur l'ordre de grandeur des coefficients de la série de Fourier-Lebesgue, Bull. Internat. Acad. Polon. Sci. Lettres Sér. (A) Sci. Math. 1923, 83-86.
  • [10] M. A. Krasnosel'skiǐ and Ya. B. Rutickiĭ, Convex Functions and Orlicz Spaces, Noordhoff, Groningen, 1961.
  • [11] F. Schipp, Sidon-type inequalities, in: Approximation Theory, Lecture Notes in Pure and Appl. Math. 138, Marcel Dekker, New York, 1992, 421-436 .
  • [12] F. Schipp, W. R. Wade and P. Simon (with assistance from J. Pál), Walsh Series, Adam Hilger, Bristol, 1990.
  • [13] S. Sidon, Hinreichende Bedingungen für den Fourier-Charakter einer trigonometrischen Reihe, J. London Math. Soc. 14 (1939), 158-160.
  • [14] Č. V. Stanojević, Tauberian conditions for the $L_1$-convergence of Fourier series, Trans. Amer. Math. Soc. 271 (1982), 234-244.
  • [15] Č. V. Stanojević, Structure of Fourier and Fourier-Stieltjes coefficients of series with slowly varying convergence moduli, Bull. Amer. Math. Soc. 19 (1988), 283-286.
  • [16] Č. V. Stanojević and V. B. Stanojević, Generalizations of the Sidon-Telyakovskiĭ theorem, Proc. Amer. Math. Soc. 101 (1987), 679-684.
  • [17] N. Tanović-Miller, On integrability and $L^1$ convergence of cosine series, Boll. Un. Mat. Ital. B (7) 4 (1990), 499-516.
  • [18] S. A. Telyakovskiǐ, On a sufficient condition of Sidon for the integrability of trigonometric series, Mat. Zametki 14 (1973), 317-328 (in Russian).
  • [19] W. H. Young, On the Fourier series of bounded functions, Proc. London Math. Soc. (2) 12 (1913), 41-70.
  • [20] A. Zygmund, Trigonometric Series, University Press, Cambridge, 1959.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.